Document Type : Article
Authors
Dept. of Civil and Environmental Engineering Tarbiat Modares University
Abstract
Keywords
Khaji, N. and Mirzajani, M. (2014). DECOUPLED EQUATIONS METHOD FOR SOLVING TWO-DIMENSIONAL ELASTODYNAMIC PROBLEMS IN THE FREQUENCY DOMAIN. Sharif Journal of Civil Engineering, Volume 30-2(3), 65-74.
Khaji, N. , and Mirzajani, M. . "DECOUPLED EQUATIONS METHOD FOR SOLVING TWO-DIMENSIONAL ELASTODYNAMIC PROBLEMS IN THE FREQUENCY DOMAIN", Sharif Journal of Civil Engineering, Volume 30-2, 3, 2014, 65-74.
Khaji, N., Mirzajani, M. (2014). 'DECOUPLED EQUATIONS METHOD FOR SOLVING TWO-DIMENSIONAL ELASTODYNAMIC PROBLEMS IN THE FREQUENCY DOMAIN', Sharif Journal of Civil Engineering, Volume 30-2(3), pp. 65-74.
N. Khaji and M. Mirzajani, "DECOUPLED EQUATIONS METHOD FOR SOLVING TWO-DIMENSIONAL ELASTODYNAMIC PROBLEMS IN THE FREQUENCY DOMAIN," Sharif Journal of Civil Engineering, Volume 30-2 3 (2014): 65-74,
Khaji, N., Mirzajani, M. DECOUPLED EQUATIONS METHOD FOR SOLVING TWO-DIMENSIONAL ELASTODYNAMIC PROBLEMS IN THE FREQUENCY DOMAIN. Sharif Journal of Civil Engineering, 2014; Volume 30-2(3): 65-74.